# SDR DALA2023090807355

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 56,001 hours, 27,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 EXISTING REPAIR FRAME 20 ON FASTENER HOLE A DOCUMENTED ON ER/A 587474-14 REV.ORIGINAL LOCATION FRAME 20 LH SIDE DOUBLER JOGGLE AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 587474-14AD REV A PRI REV 1 AND PRI REV 0. (2958503)
